Publication detail

Maximum angle condition in the case of some nonlinear elliptic problems

HODEROVÁ, J.

Original Title

Maximum angle condition in the case of some nonlinear elliptic problems

English Title

Maximum angle condition in the case of some nonlinear elliptic problems

Type

journal article - other

Language

en

Original Abstract

In this paper the finite element method is analyzed for nonlinear elliptic variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary problem with mixed nonhomogeneous boundary conditions. The finite element analysis is restricted to the case of semiregular finite elements with polynomials of the first degree. At the end some numerical results are introduced.

English abstract

In this paper the finite element method is analyzed for nonlinear elliptic variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary problem with mixed nonhomogeneous boundary conditions. The finite element analysis is restricted to the case of semiregular finite elements with polynomials of the first degree. At the end some numerical results are introduced.

Keywords

finite elements method, semiregular elements

RIV year

2007

Released

31.12.2007

Location

Kyjev, Ukrajina

ISBN

1729-3901

Periodical

Tavricheskiy vestnik informatiki i matematiki

Year of study

2007

Number

2

State

UA

Pages from

13

Pages to

23

Pages count

10

Documents

BibTex


@article{BUT47824,
  author="Jana {Hoderová}",
  title="Maximum angle condition in the case of some nonlinear elliptic problems",
  annote="In this paper the finite element method is analyzed
for nonlinear elliptic variational problem which is formally
equivalent to a two-dimensional nonlinear elliptic boundary problem
with mixed nonhomogeneous boundary conditions.  The finite element analysis is restricted to the
case of semiregular finite elements with polynomials of the first
degree. At the end some numerical results are introduced.",
  chapter="47824",
  journal="Tavricheskiy vestnik informatiki i matematiki",
  number="2",
  volume="2007",
  year="2007",
  month="december",
  pages="13--23",
  type="journal article - other"
}